Alert archive / Wisconsin / Wind Chill Advisories in 2016

Wind Chill Advisory 5, NWS Green Bay, WI

February 12, 201622 counties in Wisconsin

NWS Green Bay, WI issued this wind chill advisory at Feb 12, 2016, 3:11 AM CST for 22 counties in Wisconsin. It took effect at Feb 12, 2016, 6:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 12, 2016, 3:11 AM CST (09:11 UTC)
In effect from
Feb 12, 2016, 6:00 PM CST
Expired
Feb 13, 2016, 9:00 AM CST
In force
15 hr
Issued by
NWS Green Bay, WI
All 22 counties

Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2016-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2016-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1570 m above ground
0-6 km bulk shear
96 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

918 
WWUS43 KGRB 120911
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
311 AM CST FRI FEB 12 2016

...COLD WIND CHILL TEMPERATURES EXPECTED TONIGHT INTO SATURDAY
MORNING...

.A VERY COLD ARCTIC AIR MASS...COMBINED WITH STEADY LIGHT TO
MODERATE NORTHWEST WINDS...WILL RESULT IN WIND CHILLS OF 20 BELOW
TO 30 BELOW ZERO TONIGHT INTO SATURDAY MORNING.

WIZ005-010-011-018-019-030-035-036-121800-
/O.NEW.KGRB.WC.Y.0005.160213T0000Z-160213T1500Z/
VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-MARATHON-WOOD-PORTAGE-
INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER...
RHINELANDER...CRANDON...MERRILL...TOMAHAWK...ANTIGO...WAUSAU...
WESTON...MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER
311 AM CST FRI FEB 12 2016

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST
SATURDAY. 

* WIND CHILLS WILL DROP TO 25 TO 30 BELOW ZERO TONIGHT AND EARLY
  SATURDAY.

* THE COLD WIND CHILLS WILL CAUSE FROSTBITE ON EXPOSED SKIN IN AS
  LITTLE AS 20 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. FROSTBITE AND HYPOTHERMIA
CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT
AND GLOVES.

$$

WIZ012-013-020>022-031-037>040-045-048>050-073-074-121800-
/O.NEW.KGRB.WC.Y.0005.160213T0600Z-160213T1500Z/
FLORENCE-NORTHERN MARINETTE COUNTY-MENOMINEE-
NORTHERN OCONTO COUNTY-DOOR-SHAWANO-WAUPACA-OUTAGAMIE-BROWN-
KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-
INCLUDING THE CITIES OF...AURORA...COMMONWEALTH...FENCE...
FLORENCE...LONG LAKE...SPREAD EAGLE...TIPLER...NIAGARA...
WAUSAUKEE...KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD...
MOUNTAIN...TOWNSEND...WHITEFISH BAY...SHAWANO...NEW LONDON...
WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON...GREEN BAY...
KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA...REDGRANITE...
PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH...MENASHA...CHILTON...
NEW HOLSTEIN...BRILLION...HILBERT...MANITOWOC...TWO RIVERS...
MARINETTE...PESHTIGO...OCONTO...OCONTO FALLS...GILLETT
311 AM CST FRI FEB 12 2016

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
SATURDAY. 

* WIND CHILLS WILL DROP TO 20 TO 25 BELOW ZERO TONIGHT AND EARLY
  SATURDAY.

* THE COLD WIND CHILLS WILL CAUSE FROSTBITE ON EXPOSED SKIN IN AS
  LITTLE AS 20 TO 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA
CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT
AND GLOVES.

$$
TSK
5 follow-up statements
138 
WWUS43 KGRB 121751
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1151 AM CST FRI FEB 12 2016

...VERY COLD WIND CHILL TEMPERATURES EXPECTED TONIGHT INTO
SATURDAY MORNING...

.VERY COLD ARCTIC AIR...COMBINED WITH STEADY LIGHT TO MODERATE
NORTHWEST WINDS...WILL RESULT IN WIND CHILLS OF 20 TO 30 BELOW
ZERO TONIGHT INTO SATURDAY MORNING.

WIZ005-010-011-018-019-030-035-036-130200-
/O.CON.KGRB.WC.Y.0005.160213T0000Z-160213T1500Z/
VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-MARATHON-WOOD-PORTAGE-
INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER...
RHINELANDER...CRANDON...MERRILL...TOMAHAWK...ANTIGO...WAUSAU...
WESTON...MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER
1151 AM CST FRI FEB 12 2016

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 AM CST SATURDAY...

* WIND CHILLS WILL DROP TO 25 TO 30 BELOW ZERO TONIGHT AND EARLY 
  SATURDAY. 

* THE COLD WIND CHILLS WILL CAUSE FROSTBITE ON EXPOSED SKIN IN 
  AS LITTLE AS 20 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. FROSTBITE AND HYPOTHERMIA
CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT
AND GLOVES.

$$

WIZ012-013-020>022-031-037>040-045-048>050-073-074-130200-
/O.CON.KGRB.WC.Y.0005.160213T0600Z-160213T1500Z/
FLORENCE-NORTHERN MARINETTE COUNTY-MENOMINEE-
NORTHERN OCONTO COUNTY-DOOR-SHAWANO-WAUPACA-OUTAGAMIE-BROWN-
KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-
INCLUDING THE CITIES OF...AURORA...COMMONWEALTH...FENCE...
FLORENCE...LONG LAKE...SPREAD EAGLE...TIPLER...NIAGARA...
WAUSAUKEE...KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD...
MOUNTAIN...TOWNSEND...WHITEFISH BAY...SHAWANO...NEW LONDON...
WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON...GREEN BAY...
KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA...REDGRANITE...
PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH...MENASHA...CHILTON...
NEW HOLSTEIN...BRILLION...HILBERT...MANITOWOC...TWO RIVERS...
MARINETTE...PESHTIGO...OCONTO...OCONTO FALLS...GILLETT
1151 AM CST FRI FEB 12 2016

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM CST SATURDAY...

* WIND CHILLS WILL DROP TO 20 TO 25 BELOW ZERO TONIGHT AND EARLY 
  SATURDAY. 

* THE COLD WIND CHILLS WILL CAUSE FROSTBITE ON EXPOSED SKIN IN 
  AS LITTLE AS 20 TO 30 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA
CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT
AND GLOVES.

$$
002 
WWUS43 KGRB 122317
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
517 PM CST FRI FEB 12 2016

...VERY COLD AIR WILL SURGE ACROSS THE AREA TONIGHT ON GUSTY
NORTHWEST WINDS...

.A REINFORCING PUSH OF ARCTIC AIR WILL SURGE ACROSS THE AREA
TONIGHT. THE COMBINATION OF COLD TEMPERATURES AND GUSTY NORTHWEST
WINDS WILL RESULT IN HAZARDOUS CONDITIONS FOR ANYONE OUTDOORS
WITHOUT OUT PROPER WINTER CLOTHING.

WIZ005-010-011-018-019-030-035-036-130600-
/O.CON.KGRB.WC.Y.0005.160213T0000Z-160213T1500Z/
VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-MARATHON-WOOD-PORTAGE-
INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER...
RHINELANDER...CRANDON...MERRILL...TOMAHAWK...ANTIGO...WAUSAU...
WESTON...MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER
517 PM CST FRI FEB 12 2016

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

* WIND CHILL INDICES WILL DROP TO 25 TO 30 BELOW ZERO BY LATE
  TONIGHT...AND CONTINUE INTO SATURDAY MORNING.

* THE WIND CHILLS THIS LOW INDICATE THAT FROSTBITE TO EXPOSED SKIN
  CAN OCCUR IN AS LITTLE AS 20 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. FROSTBITE AND HYPOTHERMIA
CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...BE
SURE TO DRESS APPROPRIATELY...INCLUDING WEARING A HAT AND GLOVES.

&&

$$

WIZ012-013-020>022-031-037>040-045-048>050-073-074-130600-
/O.CON.KGRB.WC.Y.0005.160213T0600Z-160213T1500Z/
FLORENCE-NORTHERN MARINETTE COUNTY-MENOMINEE-
NORTHERN OCONTO COUNTY-DOOR-SHAWANO-WAUPACA-OUTAGAMIE-BROWN-
KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-
INCLUDING THE CITIES OF...AURORA...COMMONWEALTH...FENCE...
FLORENCE...LONG LAKE...SPREAD EAGLE...TIPLER...NIAGARA...
WAUSAUKEE...KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD...
MOUNTAIN...TOWNSEND...WHITEFISH BAY...SHAWANO...NEW LONDON...
WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON...GREEN BAY...
KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA...REDGRANITE...
PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH...MENASHA...CHILTON...
NEW HOLSTEIN...BRILLION...HILBERT...MANITOWOC...TWO RIVERS...
MARINETTE...PESHTIGO...OCONTO...OCONTO FALLS...GILLETT
517 PM CST FRI FEB 12 2016

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM CST SATURDAY...

* WIND CHILL INDICES WILL DROP TO 20 TO 25 BELOW ZERO BY LATE
  TONIGHT...AND CONTINUE INTO SATURDAY MORNING.

* THE WIND CHILLS THIS LOW INDICATE THAT FROSTBITE TO EXPOSED SKIN
  CAN OCCUR IN AS LITTLE AS 20 TO 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. FROSTBITE AND HYPOTHERMIA
CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...BE
SURE TO DRESS APPROPRIATELY...INCLUDING WEARING A HAT AND GLOVES.

&&

$$

SKOWRONSKI
644 
WWUS43 KGRB 130422
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1022 PM CST FRI FEB 12 2016

...COLD AND STILL RATHER WINDY TONIGHT INTO EARLY SATURDAY...

.A REINFORCING PUSH OF ARCTIC AIR SURGED INTO THE AREA FRIDAY
AFTERNOON AND EVENING. THE COMBINATION OF COLD TEMPERATURES AND
NORTHWEST WINDS WILL RESULT IN HAZARDOUS CONDITIONS FOR ANYONE
OUTDOORS WITHOUT PROPER WINTER CLOTHING.

WIZ005-010-011-018-019-030-035-036-131030-
/O.CON.KGRB.WC.Y.0005.000000T0000Z-160213T1500Z/
VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-MARATHON-WOOD-PORTAGE-
INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER...
RHINELANDER...CRANDON...MERRILL...TOMAHAWK...ANTIGO...WAUSAU...
WESTON...MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER
1022 PM CST FRI FEB 12 2016

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

* WIND CHILL INDICES OF 20 TO 30 BELOW ZERO ARE EXPECTED AT TIMES
  OVERNIGHT AND INTO SATURDAY MORNING.

* THE WIND CHILLS THIS LOW INDICATE THAT FROSTBITE TO EXPOSED 
  SKIN CAN OCCUR IN AS LITTLE AS 20 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. FROSTBITE AND HYPOTHERMIA
CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...BE
SURE TO DRESS APPROPRIATELY...INCLUDING WEARING A HAT AND GLOVES.

&&

$$

WIZ012-013-020>022-031-037>040-045-048>050-073-074-131030-
/O.CON.KGRB.WC.Y.0005.160213T0600Z-160213T1500Z/
FLORENCE-NORTHERN MARINETTE COUNTY-MENOMINEE-
NORTHERN OCONTO COUNTY-DOOR-SHAWANO-WAUPACA-OUTAGAMIE-BROWN-
KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-
INCLUDING THE CITIES OF...AURORA...COMMONWEALTH...FENCE...
FLORENCE...LONG LAKE...SPREAD EAGLE...TIPLER...NIAGARA...
WAUSAUKEE...KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD...
MOUNTAIN...TOWNSEND...WHITEFISH BAY...SHAWANO...NEW LONDON...
WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON...GREEN BAY...
KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA...REDGRANITE...
PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH...MENASHA...CHILTON...
NEW HOLSTEIN...BRILLION...HILBERT...MANITOWOC...TWO RIVERS...
MARINETTE...PESHTIGO...OCONTO...OCONTO FALLS...GILLETT
1022 PM CST FRI FEB 12 2016

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

* WIND CHILL INDICES OF 20 TO 25 BELOW ZERO ARE EXPECTED
  AT TIMES OVERNIGHT AND INTO SATURDAY MORNING.

* THE WIND CHILLS THIS LOW INDICATE THAT FROSTBITE TO EXPOSED 
  SKIN CAN OCCUR IN AS LITTLE AS 20 TO 30 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. FROSTBITE AND HYPOTHERMIA
CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...BE
SURE TO DRESS APPROPRIATELY...INCLUDING WEARING A HAT AND GLOVES.

&&

$$

JS
293 
WWUS43 KGRB 130926
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
326 AM CST SAT FEB 13 2016

...COLD WIND CHILLS WILL CONTINUE THIS MORNING...

.THE COMBINATION OF COLD TEMPERATURES AND NORTHWEST WINDS WILL
RESULT IN HAZARDOUS CONDITIONS FOR ANYONE OUTDOORS WITHOUT PROPER
WINTER CLOTHING.

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-131500-
/O.CON.KGRB.WC.Y.0005.000000T0000Z-160213T1500Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER...
RHINELANDER...CRANDON...AURORA...COMMONWEALTH...FENCE...
FLORENCE...LONG LAKE...SPREAD EAGLE...TIPLER...NIAGARA...
WAUSAUKEE...MERRILL...TOMAHAWK...ANTIGO...KESHENA...NEOPIT...
BREED...KLONDIKE...LAKEWOOD...MOUNTAIN...TOWNSEND...
WHITEFISH BAY...WAUSAU...WESTON...SHAWANO...MARSHFIELD...
WISCONSIN RAPIDS...STEVENS POINT...PLOVER...NEW LONDON...
WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON...GREEN BAY...
KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA...REDGRANITE...
PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH...MENASHA...CHILTON...
NEW HOLSTEIN...BRILLION...HILBERT...MANITOWOC...TWO RIVERS...
MARINETTE...PESHTIGO...OCONTO...OCONTO FALLS...GILLETT
326 AM CST SAT FEB 13 2016

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WIND CHILLS OF 20 TO 30 BELOW ZERO ARE EXPECTED AT TIMES THIS
  MORNING. THE COLDEST WIND CHILLS WILL OCCUR OVER NORTH CENTRAL
  AND CENTRAL WISCONSIN.

* WIND CHILLS THIS LOW INDICATE THAT FROSTBITE TO EXPOSED SKIN
  CAN OCCUR IN AS LITTLE AS 20 TO 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. FROSTBITE AND HYPOTHERMIA
CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...BE
SURE TO DRESS APPROPRIATELY...INCLUDING WEARING A HAT AND GLOVES.

&&

$$
TSK
741 
WWUS43 KGRB 131504
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
904 AM CST SAT FEB 13 2016

...WIND CHILL ADVISORY HAS EXPIRED AS OF 9 AM CST...

.WINDS CONTINUE TO SLOWLY DIMINISH THIS MORNING AS AN AREA OF HIGH
PRESSURE MOVES INTO WISCONSIN. HOWEVER...WIND CHILLS FOR THE REST
OF THE MORNING WILL CONTINUE TO RUN FROM 10 BELOW TO 20 BELOW
ZERO.

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-131615-
/O.EXP.KGRB.WC.Y.0005.000000T0000Z-160213T1500Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER...
RHINELANDER...CRANDON...AURORA...COMMONWEALTH...FENCE...
FLORENCE...LONG LAKE...SPREAD EAGLE...TIPLER...NIAGARA...
WAUSAUKEE...MERRILL...TOMAHAWK...ANTIGO...KESHENA...NEOPIT...
BREED...KLONDIKE...LAKEWOOD...MOUNTAIN...TOWNSEND...
WHITEFISH BAY...WAUSAU...WESTON...SHAWANO...MARSHFIELD...
WISCONSIN RAPIDS...STEVENS POINT...PLOVER...NEW LONDON...
WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON...GREEN BAY...
KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA...REDGRANITE...
PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH...MENASHA...CHILTON...
NEW HOLSTEIN...BRILLION...HILBERT...MANITOWOC...TWO RIVERS...
MARINETTE...PESHTIGO...OCONTO...OCONTO FALLS...GILLETT
904 AM CST SAT FEB 13 2016

...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. HOWEVER...WIND
CHILL READINGS WILL BE IN THE 10 BELOW TO 20 BELOW ZERO RANGE FOR
THE REMAINDER OF THE MORNING. BE SURE TO DRESS APPROPRIATELY IF
PLANNING TO GO OUTDOORS.

$$

AK

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 12, 3:02 AM CST, 9 minutes earlier.

Area forecast discussion, Feb 12, 3:02 AM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
302 AM CST FRI FEB 12 2016

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND SATURDAY
ISSUED AT 301 AM CST FRI FEB 12 2016

COLD TEMPERATURES/WIND CHILLS AND LAKE EFFECT SNOW IN NORTH
CENTRAL WI ARE THE MAIN FCST CONCERNS.

A CLIPPER LOW PRESSURE SYSTEM WAS SHIFTING EAST OF LAKE SUPERIOR
EARLY THIS MORNING...AND CAUSING AN ARCTIC COLD FRONT TO PUSH
INTO THE UPPER PENINSULA AND FAR NW WI. THIS FRONT WILL SWEEP
ACROSS THE FCST AREA THIS MORNING...BRINGING BRISK NW WINDS
AND STEADY OR SLOWLY FALLING TEMPERATURES. AS THE COLD NW WINDS
FLOW ACROSS WSTRN LAKE SUPERIOR...LAKE EFFECT SNOW SHOWERS WILL
DEVELOP OVER NC/FAR NE WI. WITH A VERY DRY AIR MASS ARRIVING...DO
NOT EXPECT MUCH ACCUMULATION IN VILAS COUNTY...PERHAPS AN INCH OR
TWO THROUGH TONIGHT. A FEW FLURRIES MAY OCCUR ACROSS THE REST OF
THE REGION AS THE FRONT MOVES THROUGH TODAY. THE LAKE EFFECT
SHOULD TAPER OFF BY SATURDAY AFTERNOON...AS HIGH PRESSURE MOVES
INTO SW WI...LOW-LEVEL WINDS TURN WEST...AND VERY DRY AIR AT
850 MB MOVES ACROSS WSTRN LK SUP.

WILL ISSUE A WIND CHILL ADVISORY FOR TONIGHT INTO SATURDAY
MORNING. LOW TEMPS ARE EXPECTED TO DROP INTO THE SINGLE DIGITS
BLOW ZERO OVER MUCH OF THE FCST AREA...WITH READINGS IN THE
-10 TO -15 F RANGE IN PARTS OF NC/C WI. STEADY LIGHT TO MODERATE
NW WINDS WILL COMBINE WITH THE COLD TEMPS TO PRODUCE WIND CHILLS
OF -20 TO -30 F OVER MUCH OF THE REGION...COLDEST IN OUR WSTRN
COUNTIES. HAVE MATCHED UP A START TIME OF 00Z/SAT WITH MY WESTERN
NEIGHBORS FOR NC/C WI...AND 06Z/SAT WITH MY SOUTHERN NEIGHBORS FOR
THE REST OF THE FCST AREA. THE HEADLINES WILL EXPIRE AT 15Z/SAT.

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY
ISSUED AT 301 AM CST FRI FEB 12 2016

THE BREAKDOWN OF THE WESTERN NOAM RIDGE WILL LEAD TO A GRADUAL
DECREASING AMPITUDE OF THE UPPER AIR PATTERN DURING THIS PERIOD.  AS
A RESULT...WILL SEE MODIFYING TEMPERATURES CLOSER TO THE SEASONABLE
NORM BY EARLY NEXT WEEK...AND POSSIBLY ABOVE NORMAL BY THE END OF
THE PERIOD.  FORECAST CONCERNS REVOLVE AROUND LOW TEMPS SATURDAY
NIGHT...AND SNOW CHANCES SUNDAY INTO MONDAY.  AS FOR THE MODEL
PREFERENCE...THE GFS REMAINS STRONGEST WITH THE SYSTEM MOVING
THROUGH SUN-MON AND HAS SOME SUPPORT FROM THE NAM.  CONFIDENCE
REMAINS LOW HOWEVER...GIVEN THE MUCH WEAKER SOLUTIONS OF THE
ECMWF/GEM.  WILL PUT MORE WEIGHT INTO THE WEAKER SOLUTIONS UNTIL A
MORE CONVINCING TREND DEVELOPS.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...ARCTIC HIGH PRESSURE WILL BE
CENTERED ACROSS THE REGION DURING THE EVENING BEFORE QUICKLY
SHIFTING TO THE EASTERN GREAT LAKES OVERNIGHT.  MOSTLY CLEAR SKIES
AND LIGHT WINDS SHOULD ALLOW TEMPS TO RAPIDLY TANK DURING THE
EVENING.  MID AND HIGH CLOUDS WILL BE ON THE INCREASE
OVERNIGHT...BUT RELATIVELY UNCERTAIN HOW QUICKLY THEY ARRIVE.  WILL
THEREFORE SIDE WITH THE COLDER GUIDANCE...SINCE IT DOES NOT TAKE
LONG FOR TEMPS TO TUMBLE.  WILL THEN SHOW A STEADY OR SLIGHT
INCREASE TREND OVERNIGHT AS THE CLOUDS ROLL IN.  CLOUDS WIL CONTINUE
TO BE ON THE INCREASE ON SUNDAY WHEN SHORTWAVE ENERGY MOVES INTO THE
REGION.  LIGHT SNOW WILL THEN SPREAD ACROSS THE REGION DURING THE
MID-MORNING AND AFTERNOON HOURS.  MOISTURE IS LIMITED...SO THINKING
A 1-3 INCH SNOWFALL AT BEST SUNDAY AFTERNOON AND SUNDAY NIGHT.

REST OF THE FORECAST...SLIGHT CHANCES FOR LIGHT SNOW CONTINUES ON
MONDAY AND MONDAY NIGHT...THANKS TO TRAILING SHORTWAVES MOVING INTO
THE REGION.  ANY ACCUMS LOOK RELATIVELY LIGHT.  MODEL SPREAD
INCREASES RAPIDLY THEREAFTER SO HARD TO GET A HANDLE ON ANY DETAILS
TUESDAY ONWARD.  MODELS APPEAR TO POINT TOWARDS A SHOT OF MODIFIED
ARCTIC AIR ARRIVING TUESDAY NIGHT INTO WEDNESDAY BEFORE WARM
ADVECTION INCREASES THURSDAY INTO FRIDAY.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1011 PM CST THU FEB 11 2016

ALTHOUGH VFR CIGS REMAINED AT THE TAF SITES...CIGS CONTINUE TO
GRADUALLY LOWER TONIGHT AS AN ARCTIC FRONT APPROACHES FROM THE
NORTH. THIS FRONT WILL BRING MVFR CIGS AT TIMES TO MUCH OF NORTH-
CENTRAL AND FAR NORTHEAST WISCONSIN LATE TONIGHT AND INTO FRIDAY.
BEHIND THE FRONT...SNOW SHOWERS WILL BE ON THE INCREASE ACROSS
NORTHERN WISCONSIN AS VERY COLD AIR WILL FLOW OFF THE RELATIVELY
WARMER WATERS OF LAKE SUPERIOR. ON FRIDAY...SOME OF THE SNOW
SHOWER OR FLURRY ACTIVITY WILL MAKE IT AS FAR SOUTH AS
KGRB/KATW/KMTW LATE FRIDAY MORNING AND FRIDAY AFTERNOON. THE
BIGGER STORY WILL BE THE GUSTY NORTHWEST WINDS WHICH MAY GUST TO
CLOSE TO 30 KNOTS AT TIMES ACROSS EASTERN WISCONSIN LATE FRIDAY
MORNING AND FRIDAY AFTERNOON. WINDS SHOULD CALM DOWN BY FRIDAY
EVENING AS SKIES CLEAR OUT UNDER HIGH PRESSURE BUILDING BACK INTO
THE WESTERN GREAT LAKES. BITTER COLD EXPECTED INTO THE WEEKEND.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST SATURDAY
FOR WIZ012-013-020>022-031-037>040-045-048>050-073-074.

WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO 9 AM CST SATURDAY
FOR WIZ005-010-011-018-019-030-035-036.
&&

SHORT TERM.....KIECKBUSCH
LONG TERM......MPC
AVIATION.......KURIMSKI
Hazardous weather outlook, Feb 11, 2:47 PM CST, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
247 PM CST THU FEB 11 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-122100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
247 PM CST THU FEB 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

WIND CHILLS ACROSS NORTH-CENTRAL WISCONSIN MAY DROP TO NEAR
20 BELOW ZERO LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

TRAVEL IN VILAS COUNTY MAY BE HAZARDOUS AT TIMES FROM FRIDAY INTO
SATURDAY MORNING DUE TO LAKE-EFFECT SNOW SHOWERS.

WIND CHILLS AROUND 20 BELOW ZERO ARE POSSIBLE ON FRIDAY ACROSS
NORTH-CENTRAL WISCONSIN. WIND CHILLS OF 20 TO 35 BELOW ARE EXPECTED
ACROSS THE ENTIRE REGION FRIDAY NIGHT INTO SATURDAY MORNING. WIND
CHILL ADVISORIES OR WARNINGS WILL LIKELY BE ISSUED.

LIGHT SNOW IS POSSIBLE SUNDAY AFTERNOON AND SUNDAY NIGHT...WITH
ACCUMULATIONS OF 1 TO 3 INCHES RESULTING IN HAZARDOUS TRAVEL
CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-122100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
247 PM CST THU FEB 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

WIND COULD APPROACH GALE FORCE WELL OFFSHORE FRIDAY AFTERNOON AND
FRIDAY NIGHT.

ECKBERG/RDM

Nearby

Wind Chill Advisories in Wisconsin, 2016Every wind chill advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.